MathSciNet Relay Station
MathSciNet bibliographic data
MR1747492 60G60 (60G10 60G15)
Guyon, Xavier; Perrin, Olivier Identification of space deformation using linear and superficial quadratic variations. Statist. Probab. Lett. 47 (2000), no. 3, 307–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement